Positive solutions for nonlinear Robin problems with convection

Elisabetta Tornatore, Diego Averna, Nikolaos S. Papageorgiou

Risultato della ricerca: Article

Abstract

We consider a nonlinear Robin problem driven by the p-Laplacian and with a convection term f(z,x,y). Without imposing any global growth condition on f(z,·,·) and using topological methods (the Leray-Schauder alternative principle), we show the existence of a positive smooth solution.
Lingua originaleEnglish
pagine (da-a)1907-1920
Numero di pagine14
RivistaDefault journal
Volume42
Stato di pubblicazionePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Cita questo

Positive solutions for nonlinear Robin problems with convection. / Tornatore, Elisabetta; Averna, Diego; Papageorgiou, Nikolaos S.

In: Default journal, Vol. 42, 2019, pag. 1907-1920.

Risultato della ricerca: Article

@article{fd8b24a714fe418d8885a08fb0495901,
title = "Positive solutions for nonlinear Robin problems with convection",
abstract = "We consider a nonlinear Robin problem driven by the p-Laplacian and with a convection term f(z,x,y). Without imposing any global growth condition on f(z,·,·) and using topological methods (the Leray-Schauder alternative principle), we show the existence of a positive smooth solution.",
author = "Elisabetta Tornatore and Diego Averna and Papageorgiou, {Nikolaos S.}",
year = "2019",
language = "English",
volume = "42",
pages = "1907--1920",
journal = "Default journal",

}

TY - JOUR

T1 - Positive solutions for nonlinear Robin problems with convection

AU - Tornatore, Elisabetta

AU - Averna, Diego

AU - Papageorgiou, Nikolaos S.

PY - 2019

Y1 - 2019

N2 - We consider a nonlinear Robin problem driven by the p-Laplacian and with a convection term f(z,x,y). Without imposing any global growth condition on f(z,·,·) and using topological methods (the Leray-Schauder alternative principle), we show the existence of a positive smooth solution.

AB - We consider a nonlinear Robin problem driven by the p-Laplacian and with a convection term f(z,x,y). Without imposing any global growth condition on f(z,·,·) and using topological methods (the Leray-Schauder alternative principle), we show the existence of a positive smooth solution.

UR - http://hdl.handle.net/10447/351046

UR - http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1099-1476

M3 - Article

VL - 42

SP - 1907

EP - 1920

JO - Default journal

JF - Default journal

ER -